# SDR C2XA02TY046

- Difficulty date: February 27, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- Aircraft time: 3,078 hours, 2,678 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521699001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1-C INSPECTION CORROSION WAS FOUND UNDER FLOOR SUPPORT CROSS MEMBER AT FR 20 ON THE LEFT OMEGA BEAM.  MAINTENANCE CUT OUT DAMAGE AREA, FAB DOUBLER, SHIM AND EXTERNAL ANGLE.  INSTALL THE REPAIR PIECES AND PROFILE ANGLE IAW 135/145 SRM 53-21-10, 51-40-02, CPM 51-21-04-05-06.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF INSPECTION.
